Varieties with too many rational points

Browning TD, Loughran D. 2017. Varieties with too many rational points. Mathematische Zeitschrift. 285(3–4), 1249–1267.


Journal Article | Published | English
Author
Browning, Timothy DIST Austria ; Loughran, Daniel
Publishing Year
Date Published
2017-04-01
Journal Title
Mathematische Zeitschrift
Volume
285
Issue
3-4
Page
1249 - 1267
IST-REx-ID
269

Cite this

Browning TD, Loughran D. Varieties with too many rational points. Mathematische Zeitschrift. 2017;285(3-4):1249-1267. doi:10.1007/s00209-016-1746-2
Browning, T. D., & Loughran, D. (2017). Varieties with too many rational points. Mathematische Zeitschrift. Springer. https://doi.org/10.1007/s00209-016-1746-2
Browning, Timothy D, and Daniel Loughran. “Varieties with Too Many Rational Points.” Mathematische Zeitschrift. Springer, 2017. https://doi.org/10.1007/s00209-016-1746-2.
T. D. Browning and D. Loughran, “Varieties with too many rational points,” Mathematische Zeitschrift, vol. 285, no. 3–4. Springer, pp. 1249–1267, 2017.
Browning TD, Loughran D. 2017. Varieties with too many rational points. Mathematische Zeitschrift. 285(3–4), 1249–1267.
Browning, Timothy D., and Daniel Loughran. “Varieties with Too Many Rational Points.” Mathematische Zeitschrift, vol. 285, no. 3–4, Springer, 2017, pp. 1249–67, doi:10.1007/s00209-016-1746-2.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1311.5755

Search this title in

Google Scholar